Abstract and Applied Analysis
Volume 7 (2002), Issue 1, Pages 29-33

On the existence of a positive solution for a semilinear elliptic equation in the upper half space

Chen Shaowei and Li Yongqing

Department of Mathematics, Fujian Normal University, Fuzhou, Fujian 35007, China

Received 14 September 2001

Copyright © 2002 Chen Shaowei and Li Yongqing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show the existence of a nontrivial solution to the semilinear elliptic equation Δu+u=b(x)|u|p2u,u>0,uH01(+N) under some suitable conditions.